Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 73, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Oct 14, 2014, 6:56 PM EDT for Brevard County, Volusia County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2014, 6:56 PM EDT (22:56 UTC)
- Expired
- Oct 14, 2014, 7:20 PM EDT
- In force
- 24 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Brevard County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 70 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
337
WUUS52 KMLB 142256
SVRMLB
FLC009-127-142345-
/O.NEW.KMLB.SV.W.0073.141014T2256Z-141014T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
656 PM EDT TUE OCT 14 2014
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BREVARD COUNTY IN FLORIDA
SOUTHEASTERN VOLUSIA COUNTY IN FLORIDA
* UNTIL 745 PM EDT.
* AT 655 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 58 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF MIMS...AND
MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
SCOTTSMOOR...HAULOVER CANAL...OAK HILL AND APOLLO BEACH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2875 8069 2874 8070 2876 8074 2878 8074
2881 8078 2885 8078 2885 8081 2871 8072
2864 8079 2864 8081 2862 8081 2857 8085
2857 8093 2861 8099 2871 8103 2896 8084
TIME...MOT...LOC 2256Z 217DEG 29KT 2866 8095
$$
151 follow-up statement
132
WWUS52 KMLB 142320
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
720 PM EDT TUE OCT 14 2014
FLC009-127-142329-
/O.CAN.KMLB.SV.W.0073.000000T0000Z-141014T2345Z/
BREVARD-VOLUSIA-
720 PM EDT TUE OCT 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VOLUSIA AND
NORTHWESTERN BREVARD COUNTIES IS CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING DAMAGING WINDS. AS A RESULT...THE
WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN...GUSTY WINDS AND
DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE ACROSS
NORTHERN BREVARD AND SOUTHEAST VOLUSIA COUNTY.
LAT...LON 2875 8069 2874 8070 2876 8074 2878 8074
2881 8078 2885 8078 2885 8081 2871 8072
2864 8079 2864 8081 2862 8081 2857 8085
2857 8093 2861 8099 2871 8103 2896 8084
TIME...MOT...LOC 2319Z 217DEG 29KT 2880 8082
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 3:05 PM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Oct 14, 3:05 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 305 PM EDT TUE OCT 14 2014 .DISCUSSION... THRU TONIGHT...LATE MORNING CAPE SOUNDING SHOWS AIRMASS CONTINUING TO MOISTEN IN INCREASING SOUTHERLY FLOW. RESIDUAL DRY AIR IS SEEN IN THE MID LEVELS BETWEEN 500 AND 600 MB AND THIS WILL PROMOTE A THREAT FOR STRONG DOWNBURST WINDS IN STORMS INTO THIS EVENING. SCATTERED SHOWERS AND STORMS WILL INCREASE IN COVERAGE THROUGH THE AFTN AIDED BY INCREASING LOW LEVEL CONVERGENCE FROM DIFFUSE SEA BREEZE BOUNDARIES AND SFC HEATING. THE FOCUS WILL BE ON THE EAST SIDE OF THE PENINSULA WITH SCATTERED STORMS CONGEALING INTO A PRIMARY BAND THAT PUSHES OFFSHORE AROUND OR SHORTLY AFTER SUNSET. JET FORCED ASCENT IS SUPPORTING PRE FRONTAL SQUALL LINE (JUST AHEAD OF THE COLD FRONT) OVER THE EASTERN GULF AND THIS WILL OVERSPREAD CENTRAL FL TONIGHT. WILL NEED TO KEEP RAIN CHANCES ACROSS NORTH HALF OVERNIGHT BUT EXPECT THE LINE TO WEAKEN AND DO NOT EXPECT SEVERE STORMS OVERNIGHT. WED-WED NIGHT...A COLD FRONT WILL SWEEP ACROSS FLORIDA DURING THE DAY AND IS FORECAST TO CLEAR CENTRAL FLORIDA OVERNIGHT. BRISK SOUTH TO SOUTHWEST FLOW AHEAD OF THE FRONT PULLS CARIBBEAN AND GULF OF MEXICO MOISTURE INTO CENTRAL FLORIDA WITH PRECIPITABLE WATER VALUES OF 2 OR MORE INCHES WED MORNING THEN QUICKLY DROPPING OFF WITH FRONTAL PASSAGE. ALTHOUGH MOST OF THE MID AND UPPER LEVEL SUPPORT OF STRONG POSITIVE VORTICITY ADVECTION AND UPPER LEVEL JET DIVERGENCE ARE WELL NORTH OF CENTRAL FLORIDA...THERE LOOKS TO BE ENOUGH TO GO WITH A 50 PERCENT OF SHOWERS AND STORMS. SOUTHWEST STEERING WINDS OF 20 MPH WILL HELP TO PUSH THE SHOWERS AND ISOLATED STORMS OFF TO THE EAST AT 15 TO 20 MPH. EVEN THOUGH SOME STORMS MAY HAVE THE ABILITY TO PRODUCE LOCALLY HEAVY RAIN...STORM MOTION AT 15 TO 20 MPH SHOULD LIMIT SIGNIFICANT ACCUMULATIONS. HIGHS EXPECTED TO RANGE FROM THE MID 80S NORTHERN AREAS TO THE UPPER 80S IN THE CENTRAL AREAS TO AROUND 90 IN OKEECHOBEE. THURSDAY MORNING LOWS FROM THE LOWER 60S ALONG AND NORTH OF INTERSTATE 4 TO THE MID 60S TO THE SOUTH. THU (PREVIOUS)...DRIER AIR MASS BEHIND THE FRONT BRINGS A MORE COMFORTABLE DAY WITH HIGHS IN THE LOW 80S NORTH OF INTERSTATE 4 AND THE MID 80S OVER CENTRAL AND SOUTHERN FLORIDA. RELATIVE HUMIDITY VALUES BOTTOM OUT IN THE 40S NORTH OF INTERSTATE 4 AND THE 50S DOWN INTO SOUTH SAINT LUCIE AND MARTIN COUNTIES WHERE THE MIN RELATIVE IS AROUND 60 PERCENT. FRI-MON (PREVIOUS)...UPPER LOW LIFTS NORTH INTO THE GREAT LAKES AREA. DRIER AIR MASS LIMITS RAIN CHANCES TO AROUND 10 PERCENT OR LESS EACH DAY. HIGH PRESSURE TAKES UP RESIDENCE OVER THE GULF COAST AND THE GULF OF MEXICO. THE RIDGE AXIS EXTENDS ACROSS CENTRAL FLORIDA AND INTO THE ATLANTIC NORTH OF GRAND BAHAMA ISLANDS. LIGHT NORTH TO NORTHWEST WINDS WITH HIGHS IN THE LOW TO MID 80S. && .AVIATION... SCATTERED TO NUMEROUS STORMS WILL SPREAD TOWARD THE NE AND AFFECT MOST TERMINALS SO HAVE MAINTAINED TEMPO GROUPS THROUGH ABOUT 00Z THEN VCSH THOUGH A PERIOD OF PREVAILING RA IS LIKELY MCO NORTH. FRONT FORECAST TO PUSH ACROSS TERMINALS WED WITH SCT TSRA REDEVELOPING AHEAD OF THE FRONT MAINLY MCO SOUTH. && .MARINE... TONIGHT...SOUTH WINDS 15-20 KNOTS OVER THE NORTH AND CENTRAL WATERS WILL REQUIRE A CAUTION STATEMENT BUT SEAS SHOULD REMAIN AROUND 5 FT. SCATTERED TO NUMEROUS STORMS WILL PUSH OFFSHORE THIS EVENING FROM THE EAST COAST. WED-SAT...FRONTAL BOUNDARY PUSHES ACROSS THE COASTAL WATERS WED WITH S/SW WINDS SHIFTING TO THE W/NW INTO WED NIGHT. WINDS SPEEDS FORECAST TO BRIEFLY INCREASE TO 15 TO 20 KNOTS BEHIND THE BOUNDARY INTO THE OVERNIGHT HOURS OF WED INTO THU WITH SEAS BUILDING UP TO 6 FEET OFFSHORE. SEAS 3 TO 5 FEET WED REACH 6 TO 8 FEET WELL OFFSHORE THURSDAY AND FRIDAY DUE TO A LONG PERIOD SWELL FROM TROPICAL CYCLONE GONZALO WELL EAST OF CENTRAL FLORIDA. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 84 58 79 / 80 50 10 0 MCO 72 86 60 82 / 70 50 10 0 MLB 75 86 63 80 / 60 50 20 0 VRB 75 87 64 81 / 50 50 20 0 LEE 72 85 59 81 / 80 50 10 0 SFB 73 86 60 82 / 80 50 10 0 ORL 74 85 62 82 / 80 50 10 0 FPR 74 88 63 81 / 40 50 30 0 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECASTS/AVIATION...KELLY DECISION SUPPORT/IMPACT WX...WEITLICH
Hazardous weather outlook, Oct 14, 10:06 AM EDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1006 AM EDT TUE OCT 14 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-150000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1006 AM EDT TUE OCT 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... SHOWERS AND STORMS WILL INCREASE IN COVERAGE THIS AFTERNOON ACROSS THE INTERIOR AND ALONG THE INLAND MOVING EAST COAST SEA BREEZE. GREATEST COVERAGE OF STORMS WILL OCCUR OVER THE INTERIOR LATE THIS AFTERNOON WITH ANY BOUNDARY COLLISIONS THAT OCCUR. CONVECTION THAT RESULTS FROM THIS COLLISION WILL THEN PUSH NORTHEAST BACK TOWARD THE COAST INTO THE EVENING HOURS. A FEW STORMS COULD BECOME STRONG TO SEVERE NEAR AND NORTH OF INTERSTATE 4 WITH STRONG WIND GUSTS IN EXCESS OF 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL. TORRENTIAL RAINFALL AMOUNTS UP TO 2 TO 3 INCHES IN A 60 TO 90 MINUTE PERIOD COULD PRODUCE LOCALIZED TEMPORARY URBAN OR ROAD FLOODING AND PONDING OF WATER IN POORLY DRAINED LOW LYING AREAS. STORMS WILL MOVE TOWARD THE NORTHEAST AT 15 TO 20 MPH EARLY THIS AFTERNOON...WITH STORM MOTION AS HIGH AS 25 TO 30 MPH TO THE NORTH OF ORLANDO AND TITUSVILLE FROM LATE THIS AFTERNOON INTO THE EARLY EVENING. KEEP ABREAST OF WEATHER CONDITIONS TODAY...AND MOVE INDOORS TO SAFETY IN ADVANCE OF THREATENING WEATHER. .MARINE THUNDERSTORM GUST IMPACT... STORMS WILL ALSO BE CAPABLE OF PRODUCING STRONG WIND GUSTS IN EXCESS OF 35 KNOTS OVER INLAND LAKES...THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS. BOATERS SHOULD BE AWARE OF THE THREAT FOR STRONG STORMS APPROACHING RAPIDLY FORM THE SOUTHWEST LATER TODAY. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL ONCE AGAIN PRODUCE A MODERATE THREAT FOR RIP CURRENTS AT AREA BEACHES TODAY. THE THREAT WILL BE HIGHEST FROM LATE AFTERNOON THROUGH SUNSET...DUE TO TIDAL EFFECTS. CHECK WITH YOUR LOCAL BEACH PATROL ABOUT OCEAN HAZARDS WHEN YOU ARRIVE AT THE BEACH. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .WIND AND SEA IMPACT... SOUTHERLY WINDS AROUND 15 TO 20 KNOTS WILL OCCUR ACROSS THE OFFSHORE WATERS OF VOLUSIA COUNTY THROUGH THIS AFTERNOON AND TONIGHT. OPERATORS OF SMALL CRAFT SHOULD EXERCISE CAUTION IF VENTURING INTO THESE WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BOATING CONDITIONS WILL BECOME HAZARDOUS ONCE AGAIN BY THURSDAY AS LARGE SWELLS FROM DISTANT HURRICANE GONZALO START TO PROPAGATE INTO THE LOCAL ATLANTIC WATERS. THIS WILL ALSO SIGNIFICANTLY INCREASE THE THREAT FOR RIP CURRENTS AT AREA BEACHES. THE SAINT JOHNS RIVER AT ASTOR AND NEAR GENEVA HAS DROPPED BELOW ACTION STAGE. THERE IS THE CHANCE THAT THE COMBINATION OF LOCALLY HEAVY RAINFALL...NORTHERLY WINDS AND TIDAL EFFECTS COULD CAUSE THE RIVER TO TEMPORARILY RISE BACK UP TO ACTION STAGE AT ASTOR FROM WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. CRISTALDI/WEITLICH
In the hours before
Special weather statement, Oct 14, 5:04 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
504 PM EDT TUE OCT 14 2014
FLZ044-144-142200-
NORTHERN LAKE COUNTY-SOUTHERN LAKE COUNTY-
504 PM EDT TUE OCT 14 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER LAKE COUNTY...
* UNTIL 600 PM EDT.
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS UP TO 45 TO 50 MPH...6
MILES SOUTHWEST OF MASCOTTE...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE MASCOTTE...OKAHUMPKA...FRUITLAND PARK...LEESBURG...LADY
LAKE...AND LISBON.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS... OR CAPSIZE SMALL BOATS ON AREA LAKES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2896 8196 2897 8195 2896 8166 2889 8156
2879 8163 2879 8165 2878 8166 2871 8166
2836 8170 2835 8196
TIME...MOT...LOC 2101Z 205DEG 26KT 2855 8198
15Local storm report, Oct 14, 6:19 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
619 PM EDT TUE OCT 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND GST ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
10/14/2014 M40 MPH ORANGE FL ASOS
ORLANDO EXECUTIVE AIRPORT ASOS RECORDED A 35 KT/40 MPH
WIND GUST FROM 250 DEGREES.
&&
JRCSpecial weather statement, Oct 14, 6:22 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
622 PM EDT TUE OCT 14 2014
FLZ058-142315-
OKEECHOBEE-
622 PM EDT TUE OCT 14 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER OKEECHOBEE COUNTY...
* UNTIL 715 PM EDT.
AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 9 MILES SOUTH OF
BASINGER...MOVING NORTHEAST AT 30 MPH.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND... AND SNAP TREE LIMBS. HEAVY RAINFALL WILL TEMPORARILY
REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2720 8080 2715 8087 2723 8099 2729 8100
2733 8105 2736 8104 2739 8112 2745 8115
2749 8121 2753 8121 2760 8114 2764 8114
2764 8078 2756 8078 2755 8068 2714 8069
TIME...MOT...LOC 2222Z 212DEG 25KT 2729 8099
15Special weather statement, Oct 14, 6:30 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
630 PM EDT TUE OCT 14 2014
FLZ045-046-053-141-147-142330-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-OSCEOLA-SEMINOLE-
630 PM EDT TUE OCT 14 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER NORTHWESTERN BREVARD COUNTY...SOUTHEASTERN ORANGE COUNTY...
NORTHEASTERN OSCEOLA COUNTY...SOUTHEASTERN SEMINOLE COUNTY...
SOUTHEASTERN VOLUSIA COUNTY...
* UNTIL 730 PM EDT.
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR NARCOOSSEE AND
WEDGEFIELD...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
CHRISTMAS...MIMS...AND OAK HILL.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS
TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE
SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2903 8089 2869 8065 2857 8072 2860 8074
2860 8076 2862 8079 2861 8080 2856 8079
2853 8075 2852 8075 2852 8077 2850 8077
2809 8102 2823 8135 2905 8089
TIME...MOT...LOC 2228Z 207DEG 38KT 2821 8116
15The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 3:52 PM EDT | Special Marine Warning | MLB | 53 min | |
| Oct 14, 5:04 PM EDT | Special Weather Statement | MLB | Lake | 56 min |
| Oct 14, 5:27 PM EDT | Special Marine Warning | MLB | 93 min | |
| Oct 14, 6:22 PM EDT | Special Weather Statement | MLB | Okeechobee | 53 min |
| Oct 14, 6:30 PM EDT | Special Weather Statement | MLB | Seminole | 60 min |
| Oct 14, 6:59 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Oct 14, 7:30 PM EDT | Special Weather Statement | MLB | Brevard, Indian River, Saint Lucie | 60 min |
| Oct 14, 7:41 PM EDT | Special Weather Statement | MLB | Volusia | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.